# SDR CA150713005

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT REPORTED THAT DURING DESCEND AT APPROX 1000 FT ITT STARTED TO CLIMB, ALL OTHER PARAMETERS REMAINED NORMAL.  AFTER LANDING THE PILOT DECIDED TO SHUT DOWN THE ENG & REQUIRED ASSISTANCE TO TAXI THE ACFT.  NO INJURIES WERE REPORTED MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
